# SDR P5CA2020011300011

- Difficulty date: January 11, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,779 hours, 21,286 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 380029814
- Part serial: P1549
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O, O

## Discrepancy

DUCT PRESSURE WENT TO ZERO AND SHORTLY AFTER APU AUTO SHUTDOWN AT THE GATE.   REMOVED AND REPLACED THE APU ASSEMBLY.  PERFORMED OPS CHECK, NORMAL. NO FAULTS FOUND ON BITE PROCEDURE IAW AMM 49-11-01.
